Title

DETERMINANTS OF HESSENBERG L-MATRICES

Authors

JL STUART

Document Type

Article

Publication Date

1-1-1991

Department

Mathematics

Abstract

A determinantal formula for Hessenberg matrices is presented. The formula uses paths in an associated directed graph. The qualitative properties of Hessenberg matrices are investigated. Necessary and sufficient conditions are given for when the matrix is an L-matrix, and for when the determinant is sign positive or sign negative.

Publication Title

SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS

Volume

12

Issue

1

First Page

7

Last Page

15

This document is currently not available here.

Find in your library

Share

 
COinS